# SDR 07FDEA05107

- Difficulty date: December 20, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6313503
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE LWR SKIN FOUND 2 EA DEEP DENT: 6 INCH BY 2" THE WIDTH OF THE DENT IS APPROX .09", 7" BY 2" THE WIDTH OF THE DENT IS APPROX 09".
